# SDR AWXA9700193

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL IN AFT CABIN.  SMELL DISSIPATED WITH RECIRCULATION FAN SWITCH IN OFF POSITION.  CHECKED AFT LAVS, AFT GALLEYS AND OVERHEAD CEILING COMPARTMENTS AND GALLEYS.  RAN BOTH PACKS WITH APU AND ENGINE BLEEDS.  COULD NOT DUPLICATE.  PLACARDED RECIRCULATION FAN PER MEL 25-31.  REMOVED AND REPLACED RECIRCULATION FAN.  PLACARD CLEARED.
